Infinitism, Completability, and Computability: Reply to Peijnenburg

Mind 119 (476):1123-1124 (2011)
Abstract
In ‘Infinitism Regained’, Jeanne Peijnenburg argues for a version of infinitism wherein ‘beliefs may be justified by an infinite chain of reasons that can be actually completed’. I argue that Peijnenburg has not successfully argued for this claim, but rather has shown that certain infinite series can be computed
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,819
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Citations of this work BETA

No citations found.

Similar books and articles
David Atkinson & Jeanne Peijnenburg (2010). Justification by Infinite Loops. Notre Dame Journal of Formal Logic 51 (4):407-416.
J. Aaron Simmons & Scott F. Aikin (2012). Prospects for A Levinasian Epistemic Infinitism. International Journal of Philosophical Studies 20 (3):437-460.
John Turri (2013). Infinitism, Finitude and Normativity. Philosophical Studies 163 (3):791-795.
Analytics

Monthly downloads

Added to index

2011-01-14

Total downloads

42 ( #42,837 of 1,099,914 )

Recent downloads (6 months)

6 ( #51,477 of 1,099,914 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.